# SDR SWIA2019122747288

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 399-409
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK CORRODED FROM APPRX FS399 TO FS409+126 AT RBL9       (C-CHECK)   RO:12/24/2019REMOVED AND REPLACED RH SEAT TRACK AT FS399 TO FS409+126 RBL IAW CRJ-200 AMM.
